I’ve been getting the Velcade shot every two weeks. The side effects with it are increasing. I didn’t think I had neuropathy in my hands because they didn’t feel the same as my feet, but when I complained to the doc (this time actually the top nurse / doctor’s assistant) that they feel generally stiff, achy, and longer, as they keep bumping into things, and so numb some mornings that I have trouble turning off the alarm, she said that’s neuropathy. Also when I get up from sitting, the first moment, the first few steps are hard to get going, that’s neuropathy. Along with the sand in the feet, socks bunched up in the shoes feeling, these side effects are increasing; not debilitating – but quite annoying.
She was going down a list of questions and got to, “any change in appetite?” I told her I’ve been eating everything in site and was approaching maximum capacity. I told her I might finally have a T-shirt printed that reads, “SEX MAKES ME HUNGRY!” I suggested I might make good money if I print and sell them to old, fat guys. She started laughing so hard, it appeared it was all she could do to hang on to my medical chart. She was rolling so well I didn’t think it would take much to push her over the edge, so I told her about the T-shirt I would print for guys like me who’ve had prostate surgery, “BETTER ERECTIONS THROUGH CHEMISTRY.” She laughed and laughed, bent over laughing. It’s so much fun to make people laugh.